Aa
A
A
Close
Avatar universal
tramadol ER 200mg
I've been on tramadol for apd of two years, I have tried to detox before, but was not able, got
sick, naseua, cold & hot sweats, can stand for long pds, weak, short of breath, I'am trying to
find out if reducing the dosage 25 mg at time will help with detox the chemical out the
system,
Cancel
7 Answers
7 Answers
Page 1 of 1
Avatar universal
Hi~  Yes,that sounds like a very good idea to me. Tramadol really should be tapered slowly to let your body adjust to the dosage change. Do you have a doctor to advise you?  There are some Rx's that can help with withdrawals like catapres.

How much do you take per day?

I'll send a message to Tramahater. She will be your new best friend and will post to you.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
495284 tn?1333897642
We have a couple ladies here that have come off tramadol successfully.  Tramahater or madtram will be on at some point today and will give you some good advice.....Keep checking back......sara
Comment
Cancel
495284 tn?1333897642
Comment
Comment
Submit Comment
Avatar universal
Right!!   I forgot about Madtram!!
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
495284 tn?1333897642
madtram has a heart of gold too.....we are lucky to have her and tramahater on here.
Comment
Cancel
495284 tn?1333897642
Comment
Comment
Submit Comment
Avatar universal
Yes...she's great but not here enough!!!
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
HELP IS HERE!!!!!!!!!!!  My internet has been off for some strange reason!

Ok.....Here's the deal!  It really needs to be tapered.  But...even if you taper, you will still feel unpleasant, just probably not as bad!  I went cold turkey off of A BIG DOSE, and I would never recommend that to anyone!  Read the thomas recipe on the health pages along with the amino acid protocol.  Top right of page.  Those things will help you while you are tapering, because tramadol is a bugger to get off of no matter how you do it!  The best thing to do it talk with your doctor about it.  

Buy theses things and keep on hand:

Imodium
Advil
Heating Pad
Epsom Salt to use in hot baths
Mag-cal-zinc supplement
Apple juice and gatorade

If you taper slowly, you will probably not have bad symptoms, but you will have mild diarrhea, insomnia, anxiety, leg cramps, RLS or restless arms or both, headache, etc....ya know?  Flu like stuff!

Anything I can do to help, please let me know!  I lived through it almost 7 months ago.  You will too!!!!!!!!!!!

Good luck sweetie!
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Thank you all for writing back, Yes  Iwill taper  slowly, cause last time I tried doing this c/t I really got sick & couldnt handle it by myself. I already began droping, from 300mg
daily to 200mg,  I will talk to my primary Doctor. I do have other health complcations, I'am afraid that with this withdrawls symptoms I might end-up complicating one with the other, never in my life I imagine that i would end -up getting addictive to a medecation since is clearly stated that is not addictive, very
wrong..........
.
Thank You
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Addiction Answerers
406584 tn?1399591666
Blank
4522800 tn?1459192030
Blank
Avatar universal
Blank
phoenix, AZ
3197167 tn?1348972206
Blank
1235186 tn?1339127464
Blank
on the beach, NJ
495284 tn?1333897642
Blank
City of Dominatrix, MN